# SDR USAA020251

- Difficulty date: June 1, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Part time: 31,807 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CORRODED, LEFT AFT OUTBOARD VERTICAL STABILIZER ATTACH FITTING.  FITTING REPLACED, DRAG ANGLE REPAIR ACCOMPLISHED PER TYPICAL REPAIR 53-80-03.  (M)
